# SDR CALA2016092000668

- Difficulty date: September 20, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 103,026 hours, 11,303 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START, STRONG FUEL ODOR IN FWD CABIN CAUSING PASSENGERS DISCOMFORT.  THE NR 3 PACK WAS RUNNING THRUGHOUT THE START SEQUENCE OF ALL ENGINES.  RUN UP OF ALL ENGINES PERFORMED.  SEPERATION OF BLEED SOURCES IN COMBINATION WITH SINGLE PACK USAGE,  NO SINGLE FUEL ODOR SOURCE IDENTIFIED.  FUEL ODOR PRESENT DURING COMPLETE RUN UP.  ACFT WAC PERFORMED AFTER RUN UP. NO EXTERNAL FUEL LEAKS FOUND. PACK BAY ACCESS PANELS OPENED AND CHECKED. NO FUEL LEAKS FOUND IN PACK AREA.
